# SDR GLBA97044

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Selector
- Part number: 12042642507
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLAPS WILL NOT GO PAST 25 DEGREES WHEN FLAPS 45 DEGREES SELECTED.  MAINTENANCE REPLACED FLAP SELECTOR.  (M)
